# SDR IPXA2023112756536

- Difficulty date: December 1, 2022
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 34,808 hours, 23,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Punctured
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* RIGHT SIDE AFT FUSELAGE SKIN PUNCTURE AT STA 1520, S-21R-REPAIR REF EO-85346***SM2/LMX6/QC2*** COMPLIED WITH EO-85346-REQ003. REPAIR UPGRADED TO CATEGORY B
